# SDR USAA2010111992622

- Difficulty date: November 17, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 32,825 hours, 13,257 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 596 - PHX - SMOKE/ODOR - FORWARD GALLEY NR 1 OVEN SMELLS AS IF IT'S OVERHEATING.  PER MAINTENANCE, OVEN PRODUCED CONSIDERABLE SMOKE.  REMOVED AND REPLACED NR 1 OVEN.
